# SDR ASOA201001512

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- Aircraft time: 24,579 hours, 20,686 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Seized
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ASD OUTER HANDLE VERY HARD TO TURN TO UNLOCK AN OPEN DOOR.  LUBED HANDLE AND DOOR SEALS INSPECTED DR OPERATION OK FOR SERVICE IAW AMM 52-11-01. (CLOSED)
